# SDR SWAA2017011811249

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 29,290 hours, 21,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8103
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT BS 948, LBL 11.    R & R THE SUPPORT ANGLE IAW SRM AND DWG.
